# SDR DALA2021121607788

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,253 hours, 30,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION STRINGER 42R BTW FR 61/64 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SECTION STRINGER PER SRM A320 51-72-11 AND 51-42-11. (2050112)
